Phonons in a model ferromagnetic metal

Joshi, S. K. ; Rajagopal, A. K. (1967) Phonons in a model ferromagnetic metal Physics Letters A, 24 (2). pp. 95-96. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


A simple model for phonons in ferromagnetic metals is discussed. The nature of the Kohn anomalies in relation to the Fermi surfaces of such metals is investigated.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:14574
Deposited On:12 Nov 2010 14:02
Last Modified:04 Jun 2011 04:07

Repository Staff Only: item control page